Alert archive / New Jersey / Special Marine Warnings in 2019
Special Marine Warning 13, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Apr 19, 2019, 11:59 PM EDT. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2019, 11:59 PM EDT (03:59 UTC)
- Expired
- Apr 20, 2019, 1:00 AM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 49.0 mph
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 12:45 AM EDT | MARINE TSTM WIND 40 | 1 N Ocean Gate, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
524
WHUS51 KPHI 200359
SMWPHI
ANZ431-450>454-470>473-475-200500-
/O.NEW.KPHI.MA.W.0013.190420T0359Z-190420T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mount Holly NJ
1159 PM EDT FRI APR 19 2019
The National Weather Service in Mount Holly NJ has issued a
* Special Marine Warning for...
Lower Delaware Bay...
Coastal waters from Sandy Hook NJ to Cape Henlopen DE out 20 nm...
Outer waters from Sandy Hook NJ to Fenwick Island DE out 20 to 40
nm...
* Until 100 AM EDT.
* At 1159 PM EDT, showers were located along a line extending from
near Forked River to near Little Egg Reef to Buoy 3fb, moving
northeast at 45 knots.
HAZARD...Wind gusts to nearly 50 knots.
SOURCE...Observations from Cape May to Tuckerton along the coast
have indicated gusts of 35 to 50 knots as and after a
line of showers has passed through.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Atlantic City, Buoy 2fb, Buoy 4fb, Ship Bottom, Buoy 3fb, Garden
State South Reef, Silverton, Axel Carlson Reef, Harvey Cedars,
Great Egg Reef, Ocean City Reef, Lavallette, The Lump, Barnegat
Light, North Beach Haven, 28-
Mile Wreck, Point Pleasant Beach, Seaside Park, Brigantine and
Ocean Gate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
&&
LAT...LON 3924 7393 3876 7447 3892 7506 3918 7489
3912 7483 3898 7491 3927 7465 3922 7473
3930 7481 3932 7472 3945 7475 3946 7474
3935 7469 3933 7465 3947 7442 3959 7455
3956 7437 3970 7422 4014 7411 4001 7358
TIME...MOT...LOC 0359Z 213DEG 46KT 3979 7411 3946 7412 3894 7471
HAIL...0.00IN
WIND...49KTS
$$
CMSWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Apr 19, 9:42 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 19, 9:42 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
942 PM EDT Fri Apr 19 2019
.SYNOPSIS...
Strong low pressure will continue to lift through the upper
Ohio River Valley overnight. The low will slowly continue moving
northeast through the weekend and will weaken as it does so.
This low along with an upper level disturbance could lead to
lingering unsettled weather through Monday. High pressure will
build in south of the region Tuesday. A cold front will likely
approach by Wednesday with additional unsettled weather possible
during the midweek period.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
The initial band of light to moderate rain showers was
continuing to lift northward and out of our region around 9:30
PM. Meanwhile, the main area of rain was beginning to move into
eastern Pennsylvania, northeastern Maryland and Delaware from
the west and southwest.
We continue to expected some heavy rain overnight with a Flash
Flood Watch remaining in place throughout eastern Pennsylvania,
New Jersey, northeastern Maryland and Delaware.
The robust convection that affected Virginia this evening was
continuing to weaken slowly as it encountered increasingly
stable conditions near the ocean. We will keep an eye on the
severe weather threat for northeastern Maryland and Delaware
through about midnight. It should not be widespread enough to
warrant a watch. The potential for severe weather in eastern
Pennsylvania and New Jersey seems quite low at this point.
Temperatures will remain mild overnight with lows mostly in the
60s with a south wind.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Line of showers and thunderstorms will move offshore Saturday
morning. Surface low pressure continues to lift to the north and
east and moves into western New York by Saturday evening.
However, deep closed low at 500 mb will meander over the Ohio
Valley throughout the day. Several strong shortwaves will spin
off of the low and move towards the region in the afternoon.
Will keep slight chance PoPs in the forecast, although showers
will not nearly be as strong as tonight.
Cooler with highs in the 60s to low 70s. Dewpoints drop off
somewhat late in the day.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
The extended starts off unsettled as an upper level cut off low
spins across the eastern US and eventually tracks to the
northeast and into New England late Monday. Meanwhile, at the
surface, low pressure will slowly move through the Mid-Atlantic
and cross our area Sunday night into Monday. High pressure will
nudge its way into the area late Monday before sliding to our
south on Tuesday. Another surface low pressure system will
approach the region around midweek. Beyond midweek, the guidance
diverges and shows varying solutions from high pressure over
the region to having a slow moving boundary as we head into the
end of the week.
Overall, the period looks showery with the exception of
Tuesday, and possibly some areas on Monday. With so much
uncertainty after midweek, confidence is too low to state that
any day will dry. Not much in the way of cold air moving into
the region, although Monday will likely be cooler than most days
of the extended. Depending on how the models resolve the end of
the week, there is still the potential for some cooler air to
arrive. The cooler days look to be close to the climatological
normals for April with the rest of the period remaining above
normal.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Overnight...Mainly MVFR CIGs overnight. SHRA/isolated TSRA will
result in even lower CIGs and IFR VSBYs. Patchy fog develops
late tonight with even more VSBY restrictions. South winds 10 to
15 kt with 20-25 kt gusts, though winds may be stronger at
KMIV/KACY. LLWS also a concern with 40-60 kt winds at or around
2000 ft.
Saturday...IFR/MVFR CIGs persist through the morning, lifting
to VFR in the early afternoon. SHRA/TSRA move offshore in the
morning, and then scattered SHRA possible in the afternoon.
South winds around 15 kt with 20-25 kt gusts.
Outlook...
Saturday night...Mainly VFR expected becoming MVFR late with
IFR possible toward morning. South to southeast winds around 5
to 10 knots.
Sunday...VFR conditions with MVFR or lower in showers. Ceilings
may lower through the day. South to southwest winds around 5 to
10 knots.
Sunday night...MVFR or lower conditions possible with showers.
Light southwest to west winds.
Monday...Mainly VFR conditions expected. Showers are possible
through the day, which may cause conditions to become MVFR or
lower for a period of time. West to northwest winds around 5 to
10 knots becoming light and variable overnight.
Tuesday...Mainly VFR conditions expected. Showers arrive from
northwest to southeast, mainly in the afternoon or later. West
to southwest winds around 5 to 10 knots.
Wednesday...VFR conditions becoming MVFR or lower in showers.
West to northwest winds around 5 to 10 knots.
&&
.MARINE...
Small Craft Advisories up on all waters tonight, and then SCA
remains in effect for all of Saturday and Saturday night for the
ocean waters and up until 2 pm for DE Bay.
Showers and thunderstorms will affect the waters tonight, with
heavy rain and locally strong winds.
Outlook...
Saturday night through Monday...Small Craft advisory conditions
will continue on the ocean waters as seas remain elevated. Seas
will start to subside late Monday. Southerly winds on Sunday
will turn to the west then northwest on Monday. Gusts are
expected to remain below 25 knots. Sub-advisory conditions are
expected on the Delaware Bay.
Tuesday...Southwest winds around 10 to 15 knots with gusts
around 20 knots. Seas 2 to 4 feet.
Wednesday...Northwest winds around 10 knots. Seas 2 to 4 feet.
&&
.HYDROLOGY...
A Flash Flood Watch remains in effect for all of southeast PA,
all of NJ, the eastern shores of MD, and DE.
Areas of 1-2 inches of rain with local amounts up to 3 inches
are expected. Hourly rainfall rates potentially nearing 2 inches
tonight will result in the locally higher amounts, and where
this occurs is where the flash flooding potential is the
greatest.
River/Stream/Creek rises will begin tonight and persist through
the weekend. Mainstems will not crest until at least Sunday.
Smaller creeks and streams will crest on Saturday. Poor drainage
and low-lying flooding will quickly occur during times of
enhanced rainfall rates.
Keep in mind that the hydrologic forecasts are based on
predicted rainfall. Actual response will be different if the
rainfall increases/decreases across a specific basin. Keep in
touch with future forecasts into the weekend.
&&
.TIDES/COASTAL FLOODING...
Latest models and ensemble guidance indicate potential for
mostly spotty minor flooding tonight on the New Jersey coast and
on the tidal Delaware River. However, with prevailing southerly
flow, concern is that models are underforecasting tidal levels
along the tidal Delaware River in particular. This has certainly
been the case so far, with high tides running about 0.5-1.5
feet above most model projections at Philadelphia and
Burlington. As a result, will be issuing another coastal flood
advisory for tonight's high tide on the tidal Delaware River.
Confidence is too low for advisory-level flooding elsewhere in
coastal New Jersey and Delaware at this point.
Concern remains for some minor flooding on the eastern shores
of Chesapeake Bay as well for Saturday morning's high tide. Will
continue to monitor this potential closely, though current
model simulations would suggest conditions will be shy of
advisory criteria.
Finally, have seen some minor flooding on the northern shores
of Barnegat Bay and associated back bays today. With prevailing
southerly flow continuing, expecting more of this through
Saturday. Should current observations and model trends continue,
will likely need to issue a coastal flood statement for these
areas later this evening through Saturday morning, as the
flooding may worsen with time until surface winds change
directions sufficiently.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Saturday morning for PAZ054-055-
060>062-070-071-101>106.
Coastal Flood Advisory until 4 AM EDT Saturday for PAZ070-071-
106.
NJ...Flash Flood Watch from 2 AM EDT Saturday through Saturday
afternoon for NJZ001-008-010-012>015-020-026.
Flash Flood Watch through Saturday morning for NJZ007-009-
016>019-021>025-027.
Coastal Flood Advisory until 4 AM EDT Saturday for NJZ015-
017>019.
DE...Flash Flood Watch through Saturday morning for DEZ001>004.
MD...Flash Flood Watch through Saturday morning for MDZ008-012-015-
019-020.
MARINE...Small Craft Advisory until 6 AM EDT Sunday for ANZ450>455.
Small Craft Advisory until 2 PM EDT Saturday for ANZ430-431.
&&
Synopsis...O'Brien
Near Term...Iovino
Short Term...MPS
Long Term...Meola
Aviation...Meola/MPS
Marine...Meola/MPS
Hydrology...Staff
Tides/Coastal Flooding...CMSHazardous weather outlook, Apr 19, 9:48 PM EDT, 2 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 948 PM EDT Fri Apr 19 2019 NJZ007-009-PAZ054-055-060>062-101>105-210200- Warren-Hunterdon-Carbon-Monroe-Berks-Lehigh-Northampton- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks- 948 PM EDT Fri Apr 19 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-008-010-210200- Sussex-Morris-Somerset- 948 PM EDT Fri Apr 19 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT SATURDAY THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ017>019-PAZ070-071-106-210200- Gloucester-Camden-Northwestern Burlington-Delaware-Philadelphia- Lower Bucks- 948 PM EDT Fri Apr 19 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... This Hazardous Weather Outlook is for southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ015-210200- Mercer- 948 PM EDT Fri Apr 19 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... ...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT SATURDAY THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for central New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-NJZ016-021>025-027-210200- New Castle-Kent-Inland Sussex-Delaware Beaches-Salem-Cumberland- Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Southeastern Burlington- 948 PM EDT Fri Apr 19 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ012>014-020-026-210200- Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean- 948 PM EDT Fri Apr 19 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT SATURDAY THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ008-012-015-019-020-210200- Cecil-Kent MD-Queen Annes-Talbot-Caroline- 948 PM EDT Fri Apr 19 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Minor tidal flooding is possible with the Saturday morning high tide. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-210200- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 948 PM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Apr 19, 11:24 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1124 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM MARINE TSTM WIND 1 N SEA ISLE CITY 39.17N 74.69W
04/19/2019 M39 MPH ANZ453 NJ MESONET
&&Local storm report, Apr 19, 11:28 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1128 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM MARINE TSTM WIND 1 N SEA ISLE CITY 39.17N 74.69W
04/19/2019 M41 MPH ANZ453 NJ MESONET
&&Special weather statement, Apr 19, 11:33 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1133 PM EDT FRI APR 19 2019
NJZ021>027-200400-
Coastal Atlantic-Cumberland-Coastal Ocean-Atlantic-Atlantic Coastal
Cape May-Cape May-Southeastern Burlington-
1133 PM EDT FRI APR 19 2019
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...SOUTHEASTERN
CUMBERLAND...CAPE MAY AND SOUTHEASTERN BURLINGTON COUNTIES...
At 1131 PM EDT, a line of strong thunderstorms were located off
shore, 12 miles south of Atlantic City, moving northeast at 60 mph.
Though the storms will continue to move further offshore, the
strongest winds are being observed well behind the storm, with wind
gusts up to 40 mph possible through midnight across the advisory
area.
Locations the may be impacted include... Vineland, Atlantic City,
Millville, Ocean City, Cape May, Cumberland, Pleasantville,
Hammonton, Somers Point, Brigantine, Northfield, Absecon, Egg Harbor
City, North Wildwood, Laurel Lake, Wildwood Crest, Weymouth,
Woodbine, Sea Isle City and Estell Manor.
LAT...LON 3942 7434 3933 7468 3929 7455 3912 7471
3899 7479 3893 7496 3916 7489 3922 7510
3919 7515 3969 7470 3956 7441 3941 7440
3952 7435 3953 7435 3952 7431 3949 7433
3951 7429
TIME...MOT...LOC 0331Z 236DEG 54KT 3918 7438
SFJLocal storm report, Apr 19, 11:35 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1135 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM MARINE TSTM WIND LEWES 38.78N 75.13W
04/19/2019 M39 MPH SUSSEX DE MESONET
&&Local storm report, Apr 19, 11:36 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1136 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM MARINE TSTM WIND CAPE MAY POINT 38.94N 74.97W
04/19/2019 M41 MPH CAPE MAY NJ MESONET
&&Special weather statement, Apr 19, 11:57 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1157 PM EDT FRI APR 19 2019
NJZ020>027-200430-
Coastal Atlantic-Cumberland-Coastal Ocean-Ocean-Atlantic-Atlantic
Coastal Cape May-Cape May-Southeastern Burlington-
1157 PM EDT FRI APR 19 2019
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...SOUTHEASTERN
CUMBERLAND...OCEAN...CAPE MAY AND SOUTHEASTERN BURLINGTON COUNTIES...
At 1156 PM EDT, a line of strong thunderstorms were off shore, near
Surf City, moving northeast at 60 mph. Though the storms will
continue to move further offshore, the strongest winds are being
observed well behind the storm, with wind gusts up to 40 mph
possible through 1 AM across the advisory area.
Locations that may be impacted include... Toms River, Vineland,
Atlantic City, Ocean City, Cumberland, Lakewood, Jackson, Barnegat,
Pleasantville, Hammonton, Beachwood, Somers Point, Ventnor City,
Northfield, Absecon, Margate City, Point Pleasant Beach, Egg Harbor
City, North Wildwood and Tuckerton.
LAT...LON 3979 7410 4001 7409 3999 7414 3999 7411
3968 7415 3970 7418 3949 7441 3940 7441
3946 7445 3945 7446 3934 7445 3933 7468
3929 7455 3899 7479 3893 7497 3916 7489
3921 7508 4015 7434 4009 7404
TIME...MOT...LOC 0356Z 233DEG 33KT 3961 7414
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Apr 19, 10:44 PM EDT | Special Weather Statement | PHI | Cape May | 31 min |
| Apr 19, 11:09 PM EDT | Special Marine Warning | PHI | 51 min | |
| Apr 19, 11:12 PM EDT | Coastal Flood Statement | PHI | Ocean | 43 hr |
| Apr 19, 11:24 PM EDT | Special Marine Warning | PHI | 51 min | |
| Apr 19, 11:33 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 27 min |
| Apr 19, 11:57 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May, Ocean | 33 min |
| Apr 20, 12:32 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 58 min |
| Apr 20, 12:34 AM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 2 hr |
| Apr 20, 12:36 AM EDT | Special Marine Warning | PHI | 54 min | |
| Apr 20, 12:56 AM EDT | Special Marine Warning | PHI | 64 min | |
| Apr 20, 1:27 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Middlesex, Monmouth, Ocean | 74 min |
| Apr 20, 4:22 AM EDT | Special Marine Warning | PHI | 53 min | |
| Apr 20, 5:26 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Monmouth, Salem | 4 hr |
| Apr 20, 6:30 AM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 4 hr |
| Apr 20, 8:56 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Monmouth, Ocean | 4 hr |
| Apr 20, 4:01 PM EDT | Coastal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 13 hr |
| Apr 20, 10:38 AM EDT | Areal Flood Warning | PHI | Montgomery | 6 hr |
| Apr 20, 10:54 AM EDT | River Flood Warning | PHI | Chester | 5 hr |
| Apr 19, 9:38 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 37 min |
| Apr 19, 9:53 PM EDT | Special Weather Statement | PHI | Sussex | 37 min |
| Apr 19, 10:13 PM EDT | Special Weather Statement | PHI | Kent | 32 min |
| Apr 19, 11:04 PM EDT | Special Weather Statement | PHI | Sussex | 26 min |
| Apr 19, 11:35 PM EDT | Areal Flood Advisory | PHI | Sussex | 2 hr |
| Apr 20, 1:16 AM EDT | Special Weather Statement | PHI | Kent, New Castle | 29 min |
| Apr 20, 4:17 AM EDT | Special Weather Statement | PHI | Kent, Sussex | 28 min |
| Apr 20, 6:28 AM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 4 hr |
Nearby
Special Marine Warnings in New Jersey, 2019Every special marine warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.